# SDR 2007UALA00287

- Difficulty date: February 1, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 55,616 hours, 19,270 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Out Of Tolerance
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT & LEFT OFFWING SLIDE CYLINDERS ARE OUT OF TOLERANCE.  RT OFFWING SLIDE CYLINDER LIMIT OVERDUE, DATE OF MANUFACTURE 4-92.  CYLINDER NOT OUT OF DATE DOD, 26JAN07, BUT WILL NOT HAVE 20 MONTHS REMAINING.  REPLACED CYLINDER.  OPS CHECK SQUIB TEST FOR NORMAL READING.
